Axiomatizations of inconsistency indices for triads

Csató, László (2019) Axiomatizations of inconsistency indices for triads. ANNALS OF OPERATIONS RESEARCH, 280 (1-2). pp. 99-110. ISSN 0254-5330 10.1007/s10479-019-03312-0


Download (267kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 31 Aug 2019 14:04
Last Modified: 17 Nov 2021 14:13

Update Item Update Item